# SDR FDEA202201030026

- Difficulty date: January 3, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: A53612214200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STRUCTURE FOUND CORROSION BTWN FR11~12A , Y730   REPLACED THE CORROSION SEAT TRACK WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001, PAGE2
